# SDR CALA2022080101928

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 67,029 hours, 23,009 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: Panel 192g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL SUMP ACCESS DOOR 192G IS MISSING. REMOVED PANEL 192F DRILLED AND COUNTERSANK FASTENER HOLES IN SERVICEABLE PANEL REF. REMOVED MARKER BEACON & 2 DME ANT FROM PANEL 192F. RE-INSTALLED BELLY PANEL 192F.
